# SDR UPS05845606

- Difficulty date: October 3, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLOORBEAM HEAVY CORROSION STA 940 LBL 60 UNDER THE SEAT TRACK.  CUT OUT DAMAGED AREA OF FLOORBEAM IAW SRM 53-2-0 AND TEMP REV 53-152, FABRICATED AND INSTALLED REPAIR ANGLE AT STA 940 LBL 60 IAW SRM 53-2-0 TEMP REV 53-152, AND SRM 51-1-20D.
